Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil Withdrawal (Yes, Doctors, WITHDRAWAL)

Posted by Rachel Lynn on February 20, 2007, at 21:51:18

In reply to Re: Paxil Withdrawal (Yes, Doctors, WITHDRAWAL) juicykr, posted by caroline h. on January 16, 2003, at 20:52:43

I have taken paxil for about 2 years and I have to say I know the in's and out's of the drug. I know the hell you pay for skipping a dose (or even just taking it a couple hours late, and as of yesterday, how nightmarish you feel when you are weaning off of it. Jolts of electricity all over your body when you move your eyes, head, or body. Blurred vision when you least expect it. Panic attacks that hit you when you are shopping for groceries, watching tv, reading, sitting at school, ANYWHERE! Chest tightness like you heart is attacking you, feels like the air you breathe in is empty and worthless. (Am I dying?)....I have to be, why would I feel this way if I weren't.
But her I am to see another day of horrid withdrawal symptoms. Does anyone out there who goes through this nasty problem have any suggestions for getting through it?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rachel Lynn thread:38313
URL: http://www.dr-bob.org/babble/20070219/msgs/734659.html